ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О переставленных рядах по системе Хаара

Григорян, М. Г. and Гогян, С. Л. (2007) О переставленных рядах по системе Хаара. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (2). pp. 44-64. ISSN 00002-3043

[img]
Preview
PDF
Download (650Kb) | Preview
    Item Type: Article
    Additional Information: Rearranged series by Haar system / M. G. Grigoryan, S. L. Gogyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Aug 2012 11:50
    Last Modified: 01 Oct 2012 16:16
    URI: http://mathematics.asj-oa.am/id/eprint/93

    Actions (login required)

    View Item